Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

22 year old having PCOS. Have irregular periods on stopping Krimson tablets. Advice?

Good evening Doctor... i am 22 years old...i am suffering with polycystic ovaries since last 2 years.. due to which i wont get regular periods..last year in 2010 i used medicines for 6 months to get periods then after that i stopped and got regular periods till this year February 2012, then again i went to doctor and she suggested me the tablet Krimson to take for 3 months and asked to come again.So 3 months finished by this month (August) and on 27th (August 2012)i got menses and on 2nd (September) it stopped and i stopped taking the Krimson tablets as 3 months finished. I didnt see any red discharge after 2nd but from 7th i am seeing red discharge.. its even today also i.e 8th(September).. When i said this problem to the doctor she said that it should not happen like this.Could you please explain me as why is this happening why there is blood discharge after 4 days from when the menses stopped ? Please help me out i am very tensed. Please..
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response

Welcome to HCM forum

The tablets you mentioned above contain hormones ethinylestradiol and cytoproterone acetate and as soon as you stop them they can cause withdrawal bleeding which can be irregular.

It is better to take Metformin for PCOD under doctor's guidance and prescription.

Get your thyroid profile done.

Best wishes

Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor